Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article précédent | Article suivant
Gromov, Michael
Hyperbolic manifolds according to Thurston and Jørgensen. Séminaire Bourbaki, 22 (1979-1980), Exposé No. 546, 14 p.
Texte intégral djvu | pdf | Analyses MR 636516 | Zbl 0452.51017 | 9 citations dans Numdam

URL stable: http://www.numdam.org/item?id=SB_1979-1980__22__40_0

Bibliographie

[C] C. Chabauty - Limite d'ensembles et géométrie des nombres, Bull. Soc. Math. France, 78(1950), 143-151.
Numdam |  MR 38983 |  Zbl 0039.04101
[F] H. Furstenberg - Boundary theory and stochastic processes on homogeneous spaces, Sump. in Pure Math., Vol. XXVI, 1973, 193-232.  MR 352328 |  Zbl 0289.22011
[H-M] U. Haagerup, H. Munkholm - Simplices of maximal volume in hyperbolic N-space, Preprint.  MR 631085
[K-M] D. Kazhdan, G. Margulis,- A proof of Selberg's hypothesis, Math. Sb., (117) 75(1968), 163-168.  MR 223487 |  Zbl 0241.22024
[M] G.D. Mostow - Strong rigidity of locally symmetric spaces, Ann. of Math. Studies, Vol 78, Princeton 1973.  MR 385004 |  Zbl 0265.53039
[T] W. Thurston - The geometry and topology of 3-manifolds, Lecture Notes from Princeton University, 1977/78.
[W] H.C. Wang - Topics in totally discontinuous groups, in "Symmetric spaces", éd. Boothby-Weiss, N.Y. 1972, 460-485.  Zbl 0232.22018
Copyright Cellule MathDoc 2014 | Crédit | Plan du site